# SDR A6WA200840034

- Difficulty date: January 12, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE UPPER NOSE COWL (432AT) AFT CORNER WORN THIN.  REPLACED ON LT ENG UPPER NOSE COWL (432AT) AFT CORNER IAW CMM 71-14-01-300-814-A01.  (K)
